Details about Olivier Morand
Access statistics for papers by Olivier Morand.
Last updated 2012-04-06. Update your information in the RePEc Author Service.
Short-id: pmo63
Jump to Journal Articles
Working Papers
2005
- Isotone Recursive Methods for Overlapping Generation Models with Stochastic Nonclassical Production
Working papers, University of Connecticut, Department of Economics View citations (1)
- Stationary Markovian Equilibrium in Overlapping Generation Models with Stochastic Nonclassical Production
Working papers, University of Connecticut, Department of Economics View citations (6)
2002
- Economic Growth, Longevity, and the Epidemiological Transition
Working papers, University of Connecticut, Department of Economics View citations (8)
See also Journal Article Economic growth, longevity and the epidemiological transition, The European Journal of Health Economics, Springer (2004) View citations (12) (2004)
- On the Existence and Characterization of Markovian Equilibrium in Models with Simple Non-Paternalistic Altruism
Working papers, University of Connecticut, Department of Economics 
Also in Working Papers, Department of Economics, W. P. Carey School of Business, Arizona State University
- Smooth Iterative Projection Methods for Recursive Economies
Computing in Economics and Finance 2002, Society for Computational Economics
2001
- Existence and Uniqueness of Equilibrium in Nonoptimal Unbounded Infinite Horizon Economies
Working papers, University of Connecticut, Department of Economics View citations (8)
See also Journal Article Existence and uniqueness of equilibrium in nonoptimal unbounded infinite horizon economies, Journal of Monetary Economics, Elsevier (2003) View citations (22) (2003)
- Monotone Methods for Distorted Economies
Working papers, University of Connecticut, Department of Economics
Undated
- A Qualitative Theory of Markovian Equilibrium in Infinite Horizon Economies with Capital
Working Papers, Department of Economics, W. P. Carey School of Business, Arizona State University
- Existence and Uniqueness of Equilibrium in Nonoptimal Unbounded Infinite Horizon Economies with Capital
Working Papers, Department of Economics, W. P. Carey School of Business, Arizona State University
- Lattice Methods in Computation of Sequential Markov Equilibrium in Dynamic Games
Working Papers, Department of Economics, W. P. Carey School of Business, Arizona State University
- Monotone Methods for Markovian Equilibrium in Dynamic Economies
Working Papers, Department of Economics, W. P. Carey School of Business, Arizona State University
Journal Articles
2008
- A qualitative approach to Markovian equilibrium in infinite horizon economies with capital
Journal of Economic Theory, 2008, 139, (1), 75-98 View citations (46)
2007
- Stationary Markovian equilibrium in overlapping generation models with stochastic nonclassical production and Markov shocks
Journal of Mathematical Economics, 2007, 43, (3-4), 501-522 View citations (20)
2005
- Inequality, mobility, and the transmission of ability
Journal of Macroeconomics, 2005, 27, (2), 365-377 View citations (5)
- Markovian equilibrium in infinite horizon economies with incomplete markets and public policy
Journal of Mathematical Economics, 2005, 41, (4-5), 505-544 View citations (14)
2004
- Corrigendum to "Inequality, mobility, and the transmission of ability" [Journal of Macroeconomics 26 (3) 533-545]
Journal of Macroeconomics, 2004, 26, (4), 747-747
- Economic growth, longevity and the epidemiological transition
The European Journal of Health Economics, 2004, 5, (2), 166-174 View citations (12)
See also Working Paper Economic Growth, Longevity, and the Epidemiological Transition, Working papers (2002) View citations (8) (2002)
2003
- Existence and uniqueness of equilibrium in nonoptimal unbounded infinite horizon economies
Journal of Monetary Economics, 2003, 50, (6), 1351-1373 View citations (22)
See also Working Paper Existence and Uniqueness of Equilibrium in Nonoptimal Unbounded Infinite Horizon Economies, Working papers (2001) View citations (8) (2001)
1999
- Endogenous Fertility, Income Distribution, and Growth
Journal of Economic Growth, 1999, 4, (3), 331-49 View citations (83)
|
The links between different versions of a paper are constructed automatically by matching on the titles.
Please contact econpapers@oru.se if a link is incorrect.
Use this form
to add links between versions where the titles do not match.
|